# SDR 2002FA0001146

- Difficulty date: September 19, 2002
- Submitted: October 8, 2002
- Operation: General aviation
- Aircraft: N421NM
- Make and model: Beech A45
- Aircraft serial: G720
- Engine: Cont O470*
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 351150581
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED WING LOWER ATTACH FITTING COVERS IN PREPARATION FOR EDDY-CURRENT INSPECTION IAW T34 REPORT.  BEFORE BEGINNING EDDY-CURRENT INSPECTION NOTED DEEP TOOL MARKS/GOUGES IN RIGHT WING LOWER AFT BATHTUB FITTING INTERIOR.  ALSO NOTED SIMILAR MARKS IN LEFT WING LOWER FORWARD FITTING DAMAGE APPEARS TO HAVE BEEN CAUSED BY ROUGH, IMPROPER WING ATTACH BOLT REMOVAL/ INSTALLATION TECHNIQUES DURING PREVIOUS MAINTENANCE.  NO FURTHER ACTION TAKEN.
